Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Took Postinor pills after intercourse, having breast pain, nipples hurt. Is it pregnancy symptom ?

hi there. sorry for the inconvinience which i might cause u with my question but recently bout 10 days ago i had several sessions of intercourse with my partner in less than 12 hour cycle and i took postinor both pills at roughly around the 24 hours time frame ... i think there were still a few hours left before the 24th hour.. and lately... i have no cramps but my breast are giving me soo much pain.. and my nipples hurts soo badly... i have taken postinor previously like 2-3 times totally but never had breast pain.. is this a symptom of pregnancy or im juz being paranoid... could you kindly clarify ?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Mar 2013
Hello
Thank you for your query.
Breast tenderness could be a symptom of pregnancy, but very logically you can understand that you cannot rely solely on such symptoms to diagnose a pregnancy.
Also Postinor itself is a hormonal preparation and can give such side effects.
The only way to confirm is to take a pregnancy test once you miss your period.
A word of caution though - Postinor is NOT a substitute for a reliable method of contraception.
You must understand that such erratic intake of pills will mess up your periods and hormonal profile.
Take care.
Answered: Mon, 11 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor